# SDR AWXA9900350

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bscu
- Part number: C20216332292C
- Condition: Failed
- Location: Nlg Steering
- Part time: 21,248 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, UNCOMMANDED VEERING TO THE RIGHT THEN TO THE LEFT, BSCU                            CHANNEL 2 FAULT ON UPPER ECAM NO ASSOCIATED DATA.  REMOVED AND REPLACED BSCU, OPS CK NML  IAW MM 32-42-000-001.
